# SDR A6WA2018120946215

- Difficulty date: December 3, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6003301312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 193.00 LBL9 POST O/B CLIP CRACKED.  REPLACES CLIP IAW CRJ200 SRM 51-42-06.
